4 doctors weighed in:

Does anyone have joint problems years after discontinuing an ssri?

4 doctors weighed in
Dr. Bac Nguyen
Family Medicine
3 doctors agree

In brief: Not a known relation

I guess anything is possible, but this has not been shown/known in the medical community.
The use of ssri is very common, so is joint problem, especially in older folks. As a result, is ssri causing the joint problem or is it age and poor general health? My bet is on the age and poor health that is causing joint problem. Consult doc if you have problem. Good luck.

In brief: Not a known relation

I guess anything is possible, but this has not been shown/known in the medical community.
The use of ssri is very common, so is joint problem, especially in older folks. As a result, is ssri causing the joint problem or is it age and poor general health? My bet is on the age and poor health that is causing joint problem. Consult doc if you have problem. Good luck.
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors